Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 391-394
http://dx.doi.org/10.1155/S0161171287000450

Magnetohydrodynamic channel flow and variational principles

Department of Mathematics, U.A.E. University, Al-Ain, United Arab Emirates

Received 26 August 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adnan A. El-Hajj, “Magnetohydrodynamic channel flow and variational principles,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 391-394, 1987. doi:10.1155/S0161171287000450